# SDR CA980713004

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 206062627003
- Condition: Sheared
- Location: Tach Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE N2 GAS PRODUCER INDICATOR WENT TO ZERO AND ENGINE OUT LIGHT AND WARNING HORN ACTIVATED.  THE TOT AND N2 ENGINE INDICATOR AND ROTOR TACHOMETER INDICATOR APPEARED NORMAL.  AIRCRAFT LANDED OK.  FOUND TACHOMETER GENERATOR SHAFT SHEARED.  REPLACED.
